# SDR SWAA2021021542078

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON BS 986 BEAM UPPER CHORD FWD FLANGE AT RBL44 WL 208 / REPAIRED DAMAGE ON BS986 BEAM UPPER CHORD FWD FLANGE AT RBL 44; WL 208 PER ER 21-01073 REV IR AND EA 21-153-00181 REV IR.
